A theorem on Laplace transform
Portugaliae mathematica, Tome 29 (1970) no. 4, pp. 197-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1970__29_4_115128,
author = {Mathur, A.B.},
title = {A theorem on {Laplace} transform},
journal = {Portugaliae mathematica},
pages = {197--204},
year = {1970},
volume = {29},
number = {4},
mrnumber = {0288525},
zbl = {0217.15201},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1970__29_4_115128/}
}
Mathur, A.B. A theorem on Laplace transform. Portugaliae mathematica, Tome 29 (1970) no. 4, pp. 197-204. http://geodesic.mathdoc.fr/item/PORMA_1970__29_4_115128/